MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 PFC SIGMA MOD TIB TRAY CEM SZ4; KNEE IMPLANT

DEPUY IRELAND - 9616671 PFC SIGMA MOD TIB TRAY CEM SZ4; KNEE IMPLANT
Catalog Number 866024
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/22/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address loose tibia at an unknown interface, cement manufacturer is unknown.It was also stated that an mbt revision tray 4x15 and a 15mmx5 cudrp poly was reimplanted for stability.Doi: 1997; dor: (b)(6) 2017; right knee.
 
Additional Manufacturer Narrative
Product complaint #
=
> pc-(b)(4).Investigation summary
=
> no device associated with this report was received for examination.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate. .

Brand Name
PFC SIGMA MOD TIB TRAY CEM SZ4
Common Device Name
KNEE IMPLANT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork IN
EI 
MDR Report Key7121055
Report Number1818910-2017-51788
Device Sequence Number1358100
Product Code JWH
UDI-Device Identifier10603295216797
UDI-Public10603295216797
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K882234
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 11/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number866024
Device Lot Number866024
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/22/2017
Supplement Date Received by Manufacturer04/18/2018
Initial Report FDA Received Date12/15/2017
Supplement Report FDA Received Date04/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR